PrettyIll.com

 
   
 
Imporant info for Dr. Diana (potentially new form of dysautonomia)
Posted: 18 June 2018 10:53 AM   [ Ignore ]  
Newbie
Rank
Total Posts:  1
Joined  2018-06-18

Greetings Dr. Diana :] ,

I first came across your story, work and YouTube channel while researching videos on dysatunomias online.
Over the last 5 years I’ve suffered from a wide variety of symptoms which is apparently typical of autonomic dysfunction.  Most of which was all minimized , pacified or misdiagnosed as a variety of other alignments such as PTSD, anxiety, substance use or bipolar.  Though some of those initial diagnoses held some credence because of the observable circumstances.  I have struggled with a degree of mental illness and quite prolific drug abuse ever since I was 20 when I was first prescribed klonopin for panic attacks/G.A.D ... which eventually progressed into using pretty much ever drug you could imagine even IV heroin and meth use. I used almost exclusively for mental and physical relief, didn’t ever party much about 70% I was completely alone or with one other person. To make a long story short I believe I have exacerbated a underlying dysautonomia due to my ‘hardcore’ self medication.  Even during long stretches of soberiety I would still be extremely symptomatic, hyper tension, flushing, sweating, shortness of breath, emotionally erratic, parathesia, problems sleeping, severe constipation, etc.  I’ve been prescribed 0.3mg of Clonidine 5x daily to reduce BP / sympathetic hyperactivity which isn’t working really at all… been on Clonidine for 5 years , and was on Inderal for 5 years as well until recently. Which at one point I was on 120 mg a day, 40mg TID or 120 ER x1 in AM.  I am almost completely tolerate to almost every sedative you can imagine even if I havn’t been taken them for months.  Its like my body is under so much stress all the time that just getting up and over it via medication takes for me to be so sedated I’m unconscious.  I’ve taken Lyrica and Neurotonin for the parathesia and burning sensations I feel thru out most of the entire day but they prove to have a diminishing return. So I don’t take them anymore.  They thought for years it was just PTSD or drug withdrawal… despite me having both those issues the symptoms have superseded those potential diagnosis’s.  An now a simple cup of coffee can thru me into sympathetic hyperactivity or stage two hypertension.

The pain and discomfort is so severe now that I’m researching the possibility of assisted suicide, I’ve been hospitalized 4x in the last half year because I want to die.  The lack of closure, treatment and inability to find any relief is absolute torture. Most doctors are completely baffled at my medication tolerance, sensitivity to side effects and adaptation to new medications/treatments.  At this point I have no idea what to do because I and a few doctors I’ve consulted with believe that is may be a highly aggressive dysautonomia that the medical community hasn’t discovered yet. Possibly a ‘drug induced’ form , which as far as I’m aware of doesn’t have really any if any at all work done on it.

The symptoms I’m having now are about 1 1/2 to 2 pages long… I’ve adapted my lifestyle, diet and sleep to meet my needs the best I can.  My hypertension is out of control, I can’t stay regular, burning all over my body, restlessness, parathesia, eye dilation, hand tremors(full body in some ‘attacks’), joint stiffness, extreme pain inbetween my shoulder blades/neck/base of skull, difficulty hearing/seeing/preceiving, nightmares, awful feeling of dread, uncontrollable hypertension, random Tach/Bachycardia, Syncope/Presyncope.

I hope this doesn’t seem like some sort of mentally ill rant or a tyraid of a recovering drug-addict… I havn’t had a idea of what is going on till about 7 months ago… which I thought was Somatization.  But eventually turned into doctors coming up with the diagnosis ‘Unspecified disorder of the autonomic nervous system’.  I’ve come to you Dr. Diana because I don’t know what else to do, treatment has been awful and ineffective.  Thank you for reading, hope to hear from you soon.

Have a good day.

Samuel H.

Image Attachments
IMG_20180618_115719.jpg24909675_10155911761974035_402747839460041809_n.jpgIMG_20180618_115735.jpgIMG_20180618_115845.jpg
Profile
 
 
Posted: 18 June 2018 05:29 PM   [ Ignore ]   [ # 1 ]  
Administrator
Avatar
RankRankRankRank
Total Posts:  1411
Joined  2011-04-19

Hi Samuel, I’m so, so sorry you have been suffering so much! You may be shocked to hear that I don’t think your case is terribly unusual, though. We can absolutely feel like we must have the strangest case known to man, until we compare notes with others. I remember being so adrenergic that I could take a handful of Xanax with a handful of sleeping pills and still be WIDE AWAKE. I was also difficult to anesthetize. They made a note on my medical record that I needed enough anesthesia “for a horse” for routine endoscopies or colonoscopies! They tried to sedate me in the hospital when I needed a breathing tube and the nurse said that she could have put the entire floor of the hospital under for what she had given me, yet I was still WIDE AWAKE. It sounds like you have the Hyperadrenergic form of POTS? It is tough to figure out the underlying causes, but that is what we do at POTS Care. This form tends to come with some dramatic sensitivities, too. :(

 Signature 

Dr.Diana, therapeutic optometrist disabled by EDS/POTS/ME/CFS for a decade, now recovered and practicing full-time at POTS Care cheese

Profile